# SDR 06FDEA1143

- Difficulty date: March 17, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP IB AFT HINGE BRACKET FWD ATTACHMENT OB CENTER HOLE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-95793.   THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
